# SDR ASAA0380100

- Difficulty date: January 22, 2003
- Submitted: April 27, 2003
- Operation: Air carrier
- Aircraft: N965AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53079
- System (JASC): 2150 · Cabin Cooling System
- Part: Heat Exchanger
- Part number: 1941101
- Part serial: 85805
- Condition: Clogged
- Location: A/C Pack
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

OAK - HOT INSULATION ODOR AND BLUE HAZE IN CABIN WITH APU ON AND AIR CON PACKS ON.  REPLACED BOTH PRIMARY AND SECONDARY (P/N  18406032, S/N 46-5085) HEAT EXCHANGERS, BOTH HAD INGESTED INSULATION BLANKET MATERIAL.  OPS CHECK OK.  (M)
